MAUDE Adverse Event Report: SURGICAL HUGO¿ RAS SYSTEM; MODULAR ELECTROMECHANICAL SURGICAL SYSTEM

SURGICAL HUGO¿ RAS SYSTEM; MODULAR ELECTROMECHANICAL SURGICAL SYSTEM
Model Number MRASI0010
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Communication or Transmission Problem (2896); Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a robotic laparoscopic prostatectomy while the surgeon was holding the seminal vesicles, the secure cadiere forceps threw a low priority error stating "instrument error.Detached the instrument, clean and dry the contact surfaces of the accessory.If the error persists, discard the instrument." the instrument stopped operating from the surgeon console and could not be moved.The instrument drive unit button was double clicked to open the jaws of the secure cadiere and the instrument was removed.The jaws were checked and cleaned, reattached, reinserted, and there were no further issues.There was no patient injury.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3) device evaluation: medtronic led an evaluation of the reported secure cadiere forceps, the associated device logs and a provided image.One image was received for evaluation.The image depicted the operating room team interactive (orti) screen of a tower showing an error message stating, "arm 1: caution: instrument error.Unplug the tool, clean and dry the contact surfaces of the accessory.If the error persists, discard the tool.".Evaluation of the logs indicated that the secure cadiere forceps was connected to a sterile interface module (sim) and experienced an instance of instrument connectivity issues, failure during the read write process to the instrument.The secure cadiere forceps was reseated.Then an error code for 'instrument usage read write sequence' was triggered, which indicates that the system was not able to write the updated use count or use time of the instrument after the system recognized it.This error code triggers a yellow alarm message stating, "caution: instrument error.Detach instrument; clean and dry attachment contact surfaces.If error persists, discard instrument.".The error message also reports a recoverable subsystem inoperable error, prevents position control and interrupts manual control.This can indicate connectivity issue between the secure cadiere forceps and the sim.Visual inspection of the returned secure cadiere forceps noted no corrosion on the electrical contacts.There was no damage noted to the jaws or of the drive cables.Functionally, the jaws were manipulated into multiple positions in order to inspect the cables.The jaws were able to achieve each position fully with no difficulty.Electrical testing was performed and the secure cadiere forceps was read with no observed failures.Evaluation of the secure cadiere forceps confirmed the reported condition.The investigation identified that the most likely root cause could be traced to instrument connectivity issues.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all medtronic quality release specifications at the time of manufacture.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description

Brand Name
HUGO¿ RAS SYSTEM
Common Device Name
MODULAR ELECTROMECHANICAL SURGICAL SYSTEM
Manufacturer (Section D)
SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24235086
Report Number1219930-2026-00615
Device Sequence Number13319382
Product Code SCV
UDI-Device Identifier10884521826748
UDI-Public(01)10884521826748(11)250513(20)02
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K250725
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMRASI0010
Device Catalogue NumberMRASI0010
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MRASI0010 SN: (B)(6).
Patient SexMale